Skip to main content

Asymptotic solvers for second-order differential equation systems with multiple frequencies

Condon, Marissa, Deaño, Alfredo, Gao, Jing, Iserles, Arieh (2014) Asymptotic solvers for second-order differential equation systems with multiple frequencies. Calcolo, 51 (1). pp. 109-139. ISSN 0008-0624. E-ISSN 1126-5434. (doi:10.1007/s10092-013-0078-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1007/s10092-013-0078-4

Abstract

In this paper, an asymptotic expansion is constructed to solve second-order differential equation systems with highly oscillatory forcing terms involving multiple frequencies. An asymptotic expansion is derived in inverse of powers of the oscillatory parameter and its truncation results in a very effective method of dicretizing the differential equation system in question. Numerical experiments illustrate the effectiveness of the asymptotic method in contrast to the standard Runge-Kutta method

Item Type: Article
DOI/Identification number: 10.1007/s10092-013-0078-4
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Alfredo Deano-Cabrera
Date Deposited: 20 Nov 2018 17:55 UTC
Last Modified: 30 May 2019 08:21 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70213 (The current URI for this page, for reference purposes)
Deaño, Alfredo: https://orcid.org/0000-0003-1704-247X
  • Depositors only (login required):